Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

My stomach pain nearly everyti ...

Posted Jun 10 2009 12:20am
My stomach pain nearly everytime I eat these days has gotten out of hand. I'm cutting the Glyset back because I think it's the cause of my GI problems and I don't really need to be on it. Hopefully this will work. The pain has gotten to the point where food disgusts me. I'm dreading eating. Not fun. So far, cutting back on the Glyset seems to be helping.

I also ran low on Atenolol before realizing I needed to mail the prescription in to get it refilled. Oops. I cut the pills in half to have at least SOME to get me through tomorrow. I hope my pills will come in the mail by then. If not... then this will be fun. In the mean time withdrawing from Atenolol is like having a shot of adrenaline hit you all at once (though not as bad as Paxil withdrawal) and my POTS symptoms have been worse the past couple of days. I've been back on the cane. The looks you get when you're my age (20) walking around with a cane are pretty priceless. Especially when it's an old person who looks like they're thinking to themselves "well, it could be worse."
Post a comment
Write a comment: